# SDR 97ZZZX2061

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2048A
- Make and model: Beech B19
- Aircraft serial: MB904
- Engine: Lyc O320E3D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 154739506
- Condition: Misidentified
- Location: Part Number
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW FUEL PUMP INSTALLED ON OVERHAULED ENGINE.  DURING INITIAL RUN-UP, FUEL STREAMED OUT OF CARBURETOR.  CARB RPLD WITH RE-MFG'D ONE AND PERFORMED IN LIKE MANNER.  WHILE T/S, FOUND FUEL PUMP ONE OF A WRONG P/N,  AND CAME FROM 'A' SUPPLIER IN ORIG TEXTRON LYC CONTAINER MARKED FUEL PUMP P/N LW-15472 WHICH IS NUMBER ENGINE REQUIRES (4-6 PSI).  ACTUAL PART INSTALLED SHOWED P/N 154739506 (25-35 PSI).   FOUND FLOAT CRUSHED ON BOTH REMFG'D CARBS INSTALLED.  CHECKING STOCK REVEALED ONE P/N 154739506 INSTALLED IN ORIG SEALED CONTAINER MARKED LW15472.  SUBMITTER SUSPECTED HIGHER PRESSURE FUEL PUMPS CAUSED FLOAT TO BE CRUSHED.  RECOMMEND WHEN RECEIVING PARTS FOR STOCK, ENSURE EXTERIOR MARKED P/N IS SAME AS INTERIOR PART.
